MathSciNet Relay Station
MathSciNet bibliographic data
MR2801617 37C45 (28A80 37D35)
Mihailescu, Eugen; Urbański, Mariusz Hausdorff dimension of the limit set of conformal iterated function systems with overlaps. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2767–2775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement